MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS
Model Number DAT015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Additional information was requested, but no further information is available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that after implantation of an intraocular lens (iol) the lens was explanted (unknown reason).Additional information was requested.
 
Additional Manufacturer Narrative
Information was provided that the company lens of 18.0 diopter (1.5 extended depth of focus) lens was replaced with a monofocal 25.5 diopter lens.The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
Additional information was added.The iol was replaced with a different iol due to blur eye post operation.As per the physician there is no abnormality and sees no obvious etiology for the outcome.

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key12121524
Report Number1119421-2021-01324
Device Sequence Number11704415
Product Code POE
UDI-Device Identifier00380652424592
UDI-Public00380652424592
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2025
Device Model NumberDAT015
Device Lot Number15062591
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III CARTRIDGE D; MONARCH III IOL INJECTOR; UNSPECIFIED VISCOELASTIC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR